Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Stiff and painful knuckles and wrist. Earlier done chemotherapy. Need help

hi at the end of last summer i had finished 6 months of cheemo,shortly after that i broke top of right arm and right wrist approx 7month ago,the last few months my right hand on wrist and finger knuckles seems to feel pretty stiff and painfull at times and some veins on back of hand become swollen and painfull, but only on right wrist and hand, ive had test for athritis and came back clear, its something like raynauds phenom, and carpol tunnel,but it doesnt seem to be them,any thoughts what it could be,sometimes also seems if i had an energy drink like red bull,could caffiene be answer, but only 1 can a day ,and my joints in the hand are very stiff when wake in morn,i have had these symptoms every day now for 3 months,many thanks for your time im a 48 yr old male, or do i need to speak to a certain specialist
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
You had a fracture of the upper arm, and at the wrist 7 months back. Had stiffness of the joint on the right hand.
There could be some mal union, or non union, at old fractures, or may be fresh hair line fracture at old fractures.
Other causes could be the deficiency of either calcium, or vitamin D, by it self or secondary to the chemo.
I advise you to consult an orthopedic surgeon, for diagnosis and treatment.
I usually prescribe to my patient with such symptoms neurotropic injections for 10 consecutive days, and then periodically.ofloxacin, and intiinflamatories, and muscle relaxants.
wishing for a quick and complete recovery. Thank you.
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor